Alert archive / California / Wind Advisories in 2008

Wind Advisory 46, NWS San Diego, CA

February 3, 20084 counties in California

NWS San Diego, CA issued this wind advisory at Feb 3, 2008, 2:38 AM PST for 4 counties in California. It took effect at Feb 3, 2008, 10:00 AM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2008, 2:38 AM PST (10:38 UTC)
In effect from
Feb 3, 2008, 10:00 AM PST
Expired
Feb 3, 2008, 4:08 PM PST
In force
6 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2008-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2008-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 031038
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
238 AM PST SUN FEB 3 2008

.A STRONG PACIFIC COLD FRONT WILL BRING GUSTY SOUTH TO WEST WINDS
TO THE AREA TODAY THROUGH TONIGHT.

CAZ058-060>062-031845-
/O.CON.KSGX.HW.W.0007.080203T1200Z-080204T1200Z/
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
238 AM PST SUN FEB 3 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

WEST WINDS INCREASING TODAY TO 30 TO 40 MPH WITH DAMAGING GUSTS TO
70 MPH POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ042-043-048-050-057-031845-
/O.NEW.KSGX.WI.Y.0046.080203T1800Z-080204T0600Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
238 AM PST SUN FEB 3 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
PST THIS EVENING.

SOUTHWEST WINDS INCREASING TODAY TO 20 TO 30 MPH WITH GUSTS 
TO 45 MPH POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MACKECHNIE
2 follow-up statements
000 
WWUS76 KSGX 031826
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1026 AM PST SUN FEB 3 2008

.A STRONG PACIFIC COLD FRONT WILL BRING VERY STRONG WINDS TO THE
AREA TODAY THROUGH TONIGHT.

CAZ058-060>062-040100-
/O.CON.KSGX.HW.W.0007.000000T0000Z-080204T1200Z/
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1026 AM PST SUN FEB 3 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

WEST WINDS TO 30 TO 40 MPH WITH DAMAGING GUSTS TO 80 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ042-043-048-050-057-040100-
/O.CON.KSGX.WI.Y.0046.000000T0000Z-080204T0600Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
1026 AM PST SUN FEB 3 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MM
000 
WWUS76 KSGX 040008
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
408 PM PST SUN FEB 3 2008

.SURFACE LOW PRESSURE OVER THE INTERIOR WEST AND STRONG WINDS
ALOFT WILL COMBINE TO PRODUCE STRONG AND POSSIBLY DAMAGING WINDS
IN THE MOUNTAINS AND DESERTS THROUGH TONIGHT.

CAZ042-043-048-050-057-040115-
/O.CAN.KSGX.WI.Y.0046.000000T0000Z-080204T0600Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
408 PM PST SUN FEB 3 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY WEST OF THE MOUNTAINS. 

WEST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 30 MPH ARE EXPECTED 
THROUGH TONIGHT. WHILE ISOLATED GUSTS COULD BE STRONGER AT TIMES...
WIDESPREAD WINDS AT WIND ADVISORY STRENGTH ARE NOT EXPECTED.

$$

CAZ058-060>062-040600-
/O.CON.KSGX.HW.W.0007.000000T0000Z-080204T1200Z/
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
408 PM PST SUN FEB 3 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

WEST WINDS TO 25 TO 45 MPH WITH DAMAGING GUSTS OF 75 TO 80 MPH
POSSIBLE. STRONGEST WINDS ARE EXPECTED ON THE EAST SLOPES OF THE
MOUNTAINS AND ADJACENT PORTIONS OF THE DESERTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

JAD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 2, 9:17 PM PST, 5 hours 21 minutes earlier.

Area forecast discussion, Feb 2, 9:17 PM PST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
917 PM PST SAT FEB 2 2008

.SYNOPSIS...A POTENT...FAST MOVING WINTER STORM WILL BRING RAIN AND
MOUNTAIN SNOW LATE TONIGHT THROUGH SUNDAY NIGHT. STRONG WINDS
WILL ALSO ACCOMPANY THIS STORM. NEXT WEEK WE GET A BREAK IN THE
WEATHER AS HIGH PRESSURE BUILDS OVER THE WEST...SWINGING US INTO AN
OFFSHORE FLOW PATTERN FOR DRY AND WARMER DAYS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

DARKENING IN THE WATER VAPOR IMAGERY JUST OFF THE OREGON COAST
INDICATES THE CORE OF A POWERFUL 180 KT JET. COLD CIRRUS CLOUDS IN
ADVANCE OF THIS FEATURE ARE STREAMING RAPIDLY SE ACROSS CENTRAL CA.
ONSHORE SURFACE PRESSURE GRADIENTS ARE INCREASING TO THE GREAT BASIN
AND WINDS ARE SLOWLY RESPONDING IN SOME MOUNTAIN AREAS WITH GUSTS
LOCALLY INTO THE 25 TO 30 RANGE. THE 00Z MIRAMAR SOUNDING SHOWS OUR
MOIST LAYER EXTENDS TO ABOUT 4500 FT WITH JUST OVER 1/2 INCH OF
PRECIPITABLE WATER.

THE STRONG JET OFF THE PACNW COAST WILL AMPLIFY A DEEP UPPER TROUGH
OVER THE WESTERN STATES AND RAMP UP PRESSURE GRADIENTS TO THE
INTERIOR AS A STRONG SURFACE LOW DEVELOPS AND TRACKS TOWARD THE
OKLAHOMA PANHANDLE SUNDAY NIGHT. THIS WILL CREATE A LOT OF WIND FOR
US...ESPECIALLY IN THE MOUNTAINS AND DESERTS WHERE HIGH WIND
WARNINGS WILL BE NEEDED. GUSTS TO 80 MPH WILL BE POSSIBLE IN THE
WIND PRONE AREAS ON THE DESERT SLOPES OF THE SAN BERNARDINO MTNS...
AND STRONG AND POTENTIALLY DAMAGING GUSTS WILL BE POSSIBLE IN THE
NORTHERN COACHELLA VALLEY AS WELL. IN ADDITION TO THE WIND...THERE
IS A FAIR AMOUNT OF PACIFIC MOISTURE THAT WILL BE DRAWN OVER THE
AREA...SO EVEN THOUGH THIS IS TECHNICALLY AN INSIDE SLIDER...IT
APPEARS THERE WILL BE ENOUGH LIFT AND MOISTURE PRESENT OVER SOCAL
FOR SOME MODERATE TO LOCALLY HEAVY PRECIPITATION AT TIMES FROM SUN
MORNING THOUGH SUN NIGHT.

IT SHOULD BE COLD ENOUGH AT THE HIGHER RESORTS FOR HEAVY SNOW...SO A
WINTER STORM WARNING WILL BE IN EFFECT ON SUN AND SUN NIGHT FOR
THE NORTHERN MOUNTAINS. SINCE THE COLDER AIR WILL ARRIVE IN SAN
DIEGO COUNTY SUNDAY EVENING...THERE IS A GOOD CHANCE THAT SNOWFALL
WILL NOT REACH CRITERIA FOR A WINTER STORM WARNING...HOWEVER A SNOW
AND BLOWING SNOW ADVISORY WILL LIKELY BE NEEDED BY SUN NIGHT WHEN
SEVERAL INCHES OF SNOW WILL COMBINE WITH THE WINDS TO MAKE TRAVEL
HAZARDOUS AT BEST.

THIS SYSTEM SHOULD BE FAR ENOUGH EAST BY MON AFTERNOON TO BRING AN
END TO ALL PRECIPITATION AND WIND DOWN THE WINDS. THE FLOW WILL TURN
NORTHERLY BEHIND THIS SYSTEM USHERING IN A SHOT OF CHILLY AIR. AS
SKIES CLEAR...FROST AND LOCAL FREEZING CONDITIONS WILL BE POSSIBLE
IN SHELTERED AREAS BY TUE MORNING AND AGAIN WED MORNING.

WIND ADVISORIES MAY BE NEEDED AGAIN ON TUE AND WED AS MODERATE TO
LOCALLY STRONG OFFSHORE FLOW DEVELOPS. RIDGING OVER SOCAL WILL HELP
TO KEEP PERIODS OF DRY OFFSHORE FLOW THROUGH THE WEEK. WITH THE
HIGHER HEIGHTS/THICKNESS...IT WILL BE WARMER.

&&

.AVIATION...
030445Z...WEAK INVERSION CONTINUED AROUND 5500 FEET WITH A MOIST
LAYER BETWEEN ABOUT 2500 AND 5500 FEET. SCT-BKN CONDITIONS WITH
BASES AROUND 2500 FEET MSL WILL OCCUR MOST OF THE NIGHT. AS THE
STORM SYSTEM ARRIVES...PRECIP WILL SPREAD FROM THE KSNA/KFUL/KONT
AREAS AROUND 11Z SUN SOUTHEAST TO KSAN/KSDM AROUND 15Z SUN. CIGS
WILL BE VARIABLE...BELOW 1500 FEET MSL AT TIMES...LOCALLY BELOW 1000
FEET MSL. VSBYS AT COASTAL/LOWER VALLEY AIRPORTS WILL DROP 3 MILES
OR LESS AT TIMES SUNDAY. MTN OBSCURATIONS WILL OCCUR. STRONG GUSTY
WINDS WILL OCCUR OVER HIGHER TERRAIN...ESPECIALLY SUNDAY
AFTERNOON/EVENING...WITH LOCAL SURFACE GUSTS OVER 50 KNOTS.
UPDRAFTS/DOWNDRAFTS WILL OCCUR DUE TO MTN WAVE ACTIVITY...AND ROTORS
WILL BE POSSIBLE IN THE COACHELLA VALLEY. WIND GUSTS COULD APPROACH
30 KNOTS AT LINDBERGH FIELD BRIEFLY MID/LATE SUNDAY AFTERNOON.

&&

.MARINE...
WINDS WILL INCREASE FROM THE SOUTHWEST AND WEST SUNDAY INTO MONDAY
MORNING WITH THE PASSAGE OF THE UPPER LEVEL STORM SYSTEM AND
ASSOCIATED COLD FRONT. HOWEVER...SUSTAINED WINDS SHOULD REMAIN
AT/BELOW 30 KNOTS...WHICH IS EASILY BELOW THE MINIMUM GALE FORCE
CRITERIA OF 35 KNOTS FOR A SUSTAINED WIND. SO...A SMALL CRAFT
ADVISORY WILL BE IN EFFECT SUN INTO MON. A SHORT PERIOD WNW SWELL
WILL LOCALLY EXCEED 8 FEET WITH THIS SYSTEM. CONDITIONS WILL IMPROVE
MONDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FOR THE RIVERSIDE AND SAN BERNARDINO COUNTY
MOUNTAINS. SEE LAXWSWSGX.

HIGH WIND WARNING FOR THE DESERTS AND SAN DIEGO COUNTY MOUNTAINS.
SEE LAXNPWSGX.

SMALL CRAFT ADVISORY. SEE LAXCWFSGX.

&&

PUBLIC/FIRE WEATHER...JAD
AVIATION/MARINE...MAXWELL

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Feb 2, 9:20 PM PST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
920 PM PST SAT FEB 2 2008

CAZ042-043-048-050-055-056-057-058-060-061-062-031200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
920 PM PST SAT FEB 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TONIGHT.

WINDS AND PRECIPITATION WILL INCREASE LATE TONIGHT...MAINLY IN SAN
BERNARDINO...RIVERSIDE AND ORANGE COUNTIES.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY.

A POTENT WINTER STORM WILL BRING STRONG WINDS...RAIN AND MOUNTAIN
SNOW SUNDAY. SEE LAXWSWSGX...LAXNPWSGX AND LAXSPSSGX FOR DETAILS.

GUSTY OFFSHORE WINDS WILL FOLLOW THE DEPARTING STORM ON MONDAY NIGHT
AND TUESDAY AS HIGH PRESSURE BUILDS OVER THE GREAT BASIN.

LARGE...SHORT PERIOD NORTHWEST SWELL AND STRONG WINDS OVER THE
COASTAL WATERS ON SUNDAY. SEE LAXCWFSGX.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION
MAY BE NEEDED SUNDAY.

MOEDE/JAD

In the hours before

Special weather statement, Feb 2, 9:32 PM PST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
932 PM PST SAT FEB 2 2008

CAZ042-043-048-050-055>058-060>062-031400-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
932 PM PST SAT FEB 2 2008

...WINTER STORM TO BRING WIND...RAIN AND MOUNTAIN SNOW SUNDAY...

A STRONG UPPER LEVEL LOW WILL MOVE SOUTH OVER THE WESTERN STATES ON
SUNDAY. THIS STORM WILL BRING RAIN AND MOUNTAIN SNOW TO SOUTHERN
CALIFORNIA.

LIGHT RAIN WILL MOVE INTO SAN BERNARDINO...RIVERSIDE AND ORANGE
COUNTIES LATE TONIGHT OR EARLY SUNDAY MORNING...THEN SPREAD SOUTH
INTO SAN DIEGO COUNTY SHORTLY THEREAFTER. THE BEST CHANCE FOR
MODERATE TO HEAVY SHOWERS WILL BE FROM 8 AM TO 8 PM SUNDAY. THIS IS
WHEN THE COLD FRONT WILL SWEEP ACROSS THE AREA.

FORECAST RAIN TOTALS...

COASTAL STRIP:.......0.20 TO 0.50 INCHES
INLAND VALLEYS.......0.30 TO 0.75 INCHES
MOUNTAINS............1.50 TO 2.50 INCHES
DESERTS..............0.10 TO 0.20 INCHES

SNOW LEVELS WILL INITIALLY START OUT NEAR 5000 FEET SUNDAY
MORNING...THEN RISE TO NEAR 6000 FEET DURING THE DAY BEFORE FALLING
BACK TO 4500 FEET SUNDAY EVENING. SNOW TOTALS IN THE SAN BERNARDINO
AND RIVERSIDE COUNTY MOUNTAINS ABOVE 6000 FEET WILL RANGE FROM 6 TO
12 INCHES. SNOW AND BLOWING SNOW WILL AFFECT THE SAN DIEGO COUNTY
MOUNTAINS BY SUNDAY NIGHT BUT AMOUNTS ARE EXPECTED TO BE SIX INCHES
OR LESS.

WINDS ON SUNDAY MORNING THROUGH SUNDAY EVENING AREA LIKELY TO BE
VERY STRONG...LOCAL GUSTS TO 35 MPH ARE EXPECTED OVER THE COASTS AND
VALLEYS...BUT GUSTS COULD EASILY REACH 60 TO 70 MPH AT TIMES IN THE
MOUNTAINS AND LOCALLY IN THE DESERTS. SEVERAL HOURS OF MODERATE TO
HEAVY SNOW...BLOWING SNOW AND DENSE FOG WILL CREATE TREACHEROUS
DRIVING CONDITIONS.

THE SNOW WILL TAPER OFF IN THE SAN BERNARDINO MOUNTAINS SUNDAY
NIGHT...AND TAPER OFF IN RIVERSIDE AND SAN DIEGO COUNTIES EARLY
MONDAY.

PEOPLE WITH WEEKEND PLANS THAT INCLUDE TRAVELING THROUGH THE
MOUNTAINS ON SUNDAY...ESPECIALLY THE SAN BERNARDINO MOUNTAINS...
SHOULD BE PREPARED FOR DELAYS.

MOEDE/RB/JAD

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 8:52 PM PSTHigh Wind WarningSGXRiverside, San Bernardino, San Diego24 hr
Feb 2, 9:10 PM PSTWinter Storm WarningSGXRiverside, San Bernardino24 hr
Feb 3, 3:21 AM PSTHigh Surf AdvisorySGXSan Diego10 hr
Feb 3, 11:16 AM PSTFlash Flood WarningSGXSan Diego119 min

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.